# SDR DALA1132920689

- Difficulty date: March 29, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 40,381 hours, 18,044 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT SKIN CORROSION AT S28-29 LT AT AIRFONE ANT.  REPAIR C/W PER ERA 491080-14 REV O.
